# SDR SWAA2022111461423

- Difficulty date: October 18, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE OF THE EDGE SLAT NOSE SKIN TWO CRACKS AROUND FASTENERS HOLES NEXT TO SS 322 ON SLAT NR 7.   CRACK MEASURES 0.600 IAW SRM 51-40-02-0G-0.   PERFORMED ROTO INSP ON EXISTING HOLES OF RT WING LOWER SURFACE OF THE EDGE SLAT NOSE SKIN AROUND FASTENER HOLES ON SLAT 7 IAW NDT PART 6 51-00-00 PROC 16.  CRACK CONTINUES INTO BOTH FASTENERS FROM ORIGINAL CRACK.   PERFORMED COUNTERSINK INSP ON EXISTING HOLES IAW  NDT PART 6 53-30-00 PROC 3.  CRACK CONTINUES INTO BOTH FASTENERS FROM ORIGINAL CRACK.  REINSTALLED AFT COVER AND SEAL RETAINER FOR ACCESS IAW SRM 51-40-02-0G-0.  REPAIR ACCOMPLISHED ON CARD TTG8Q00FTVA5.
